@ skindiseaseinfo.com

Steroid acne is the name given to an acne-like skin condition that occurs in Cushing's syndrome or follows the use of steroid medications. Steroid acne most often occurs on the chest but may also develop on the face, neck, back and arms.

It most often affects adolescent or adult patients who have been taking moderate or high doses of oral steroids such as prednisone for several weeks.

Steroid acne presents with small skin bumps, which may itch. Sometimes they are pustular. Unlike acne vulgaris, most of the lesions are the same size. Nodules are rare.

The steroids may aggravate a prior tendency to acne, but in most patients, steroid acne is the same condition as malassezia folliculitis and is due to proliferation of malassezia yeasts (also known as pityrosporum).

HOME | Skin Care | Skin Condition | Skin Foods


LINKS

Cosmetic Surgery

Brain Foods

Medical Dictionary



Stress Management

Visual Meditation



Wise Sayings

Good Relationship

Persuasion Skills



Joke and Humors

How 1 to 10